Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 8, Pages 1270–1280 (Mi zvmmf10074)  

This article is cited in 2 scientific papers (total in 2 papers)

Contrast structures for a quasilinear Sobolev-type equation with unbalanced nonlinearity

A. A. Bykov, N. N. Nefedov, A. S. Sharlo

Faculty of Physics, Moscow State University, Moscow, 119991, Russia

Abstract: The existence of a solution to a generalized Kolmogorov–Petrovskii–Piskunov equation is proved and its asymptotic expansion of the internal transition layer type is constructed. The convergence of the asymptotics is proved by applying the asymptotic comparison principle developed for a new class of problems.

Key words: nonlinear partial differential equations, comparison principle, contrast structure, internal transition layer, existence theorem, asymptotic expansion.

DOI: https://doi.org/10.7868/S0044466914080043

Full text: PDF file (256 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:8, 1234–1243

Bibliographic databases:

UDC: 519.633
MSC: 35K57
Received: 02.07.2013
Revised: 03.03.2014

Citation: A. A. Bykov, N. N. Nefedov, A. S. Sharlo, “Contrast structures for a quasilinear Sobolev-type equation with unbalanced nonlinearity”, Zh. Vychisl. Mat. Mat. Fiz., 54:8 (2014), 1270–1280; Comput. Math. Math. Phys., 54:8 (2014), 1234–1243

Citation in format AMSBIB
\Bibitem{BykNefSha14}
\by A.~A.~Bykov, N.~N.~Nefedov, A.~S.~Sharlo
\paper Contrast structures for a quasilinear Sobolev-type equation with unbalanced nonlinearity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 8
\pages 1270--1280
\mathnet{http://mi.mathnet.ru/zvmmf10074}
\crossref{https://doi.org/10.7868/S0044466914080043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3250873}
\zmath{https://zbmath.org/?q=an:06391166}
\elib{https://elibrary.ru/item.asp?id=21803836}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 8
\pages 1234--1243
\crossref{https://doi.org/10.1134/S096554251408003X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000341085500004}
\elib{https://elibrary.ru/item.asp?id=23990283}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84907352668}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10074
  • http://mi.mathnet.ru/eng/zvmmf/v54/i8/p1270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bykov, “Chislennoe reshenie nachalno-kraevoi zadachi dlya psevdoparabolicheskogo uravneniya s vnutrennim perekhodnym sloem”, Model. i analiz inform. sistem, 23:3 (2016), 259–282  mathnet  crossref  mathscinet  elib
    2. A. A. Bykov, K. E. Ermakova, “Nestatsionarnye kontrastnye struktury zadachi reaktsii–diffuzii s kornyami netseloi kratnosti v neodnorodnoi srede”, Matem. modelirovanie, 31:9 (2019), 101–130  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:160
    Full text:52
    References:43
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021